Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (102 KB) | Metadata | Table of Contents | RSMUP summary
Volume 133, 2015, pp. 103–115
DOI: 10.4171/RSMUP/133-5

Character difference digraphs over finite fields

Risto Atanasov[1], Mark Budden[2] and Joshua Lambert[3]

(1) Department of Mathematics and Computer Science, Western Carolina University, NC 28723, Cullowhee, USA
(2) Department of Mathematics and Computer Science, Western Carolina University, NC 28723, Cullowhee, USA
(3) Department of Mathematics, Armstrong Atlantic State University, 11935 Abercorn St, GA 31419, Savannah, USA

We generalize the notion of Paley digraphs by defining and studying character difference digraphs for characters defined on the multiplicative groups of finite fields.

Keywords: Paley graphs, Jacobi sums

Atanasov Risto, Budden Mark, Lambert Joshua: Character difference digraphs over finite fields. Rend. Sem. Mat. Univ. Padova 133 (2015), 103-115. doi: 10.4171/RSMUP/133-5